# SDR 2008UALA02537

- Difficulty date: April 30, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 52,452 hours, 19,181 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122U1
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SLIDE PRESS IS IN THE RED.  REPLACED SLIDE PACK.
